Independent Restrained k - Rainbow Dominating Function
DOI:
https://doi.org/10.23755/rm.v44i0.924Keywords:
Independent, Restrained, Rainbow domination number, weightAbstract
Let G be a graph and let f be a function that assigns to each vertex a set of colors chosen from the set {1, 2…, k} that is f: V(G) P [1,2,…,k]. If for each vertex v V(G) such that f(v) = .we have then f is called the k – Rainbow Dominating Function (KRDF) of G. A k – Rainbow Dominating Function is said to be Independent Restrained k - Rainbow Dominating function if (i)The set of vertices assigned with non – empty set is independent. (ii)The induced subgraph of G, by the vertices with label has no isolated vertices. The weight w(f) of a function f is defined as w(f) = .The Independent Restrained k – Rainbow Domination number is the minimum weight of G. In this paper we introduce Independent Restrained k – Rainbow Domination and find for some graphs
References
J. Amjadi S.M. Sheikholeslami. L. Volkmann. Rainbow Restrained domination numbers in graphs, in Ars Combinatoria
B. Bresar,M.Henning,D.Rall, Rainbow domination in graphs, Taiwanese J.Math. 12 (2008), 213–225.
Fujita.S, Furuyana.M, Magnant C general bounds on rainbow domination numbers. Graphs Combin 2015,31, 601-613.
Hao, G.L, Quian,J.G. On the rainbow domination number of digraphs. Graphs Combin 2016, 32,1903 -1913.
T.W. Haynes, S.T.Hedetniemi and P.J. Slater, Fundamentals of Domination in graphs, Marcel Dekker, New York, 1998.
Hong Gao, Changqing Xi, Yuansheng Yang. The 3-rainbow domination number of the cartesian product of the cycles.
Shao z h, Liang M L,Yin C, Pavlic P, Zerovnik J. On rainbow domination number of graphs. Inform. Sci. 2014, 254,225-234.
Zehui Shao, Zepeng Li, Aljosa Peperko, Jiafu Wan. Independent rainbow domination of graphs.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.